Unique local existence of solution in low regularity space of the Cauchy problem for the mKdV equation with periodic boundary condition
Séminaire Équations aux dérivées partielles (Polytechnique) (2007-2008), Talk no. 17, 5 p.
@article{SEDP_2007-2008____A17_0,
     author = {Nakanishi, Kenji and Takaoka, Hideo and Tsutsumi, Yoshio},
     title = {Unique local existence of solution in low regularity space of the Cauchy problem for the mKdV equation with periodic boundary condition},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2007-2008},
     note = {talk:17},
     mrnumber = {2532952},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2007-2008____A17_0}
}
Nakanishi, Kenji; Takaoka, Hideo; Tsutsumi, Yoshio. Unique local existence of solution in low regularity space of the Cauchy problem for the mKdV equation with periodic boundary condition. Séminaire Équations aux dérivées partielles (Polytechnique) (2007-2008), Talk no. 17, 5 p. http://www.numdam.org/item/SEDP_2007-2008____A17_0/

[1] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, I, II, Geom. Funct. Anal. 3 (1993), 107–156, 209–262. | MR 1215780 | Zbl 0787.35098

[2] —, Periodic Korteweg de Vries equation with measures as initial data, Sel. Math., New Ser. 3 (1997), 115–159. | MR 1466164 | Zbl 0891.35138

[3] M. Christ, J. Colliander, and T. Tao, Asymptotics, frequency modulation, and low regularity ill-posedness for canonical defocusing equations, Amer. J. Math. 125 (2003), 1235–1293. | MR 2018661 | Zbl 1048.35101

[4] J. Colliander, M. Keel, G. Staffilani, H. Takaoka, and T. Tao, Sharp global well-posedness of KdV and modified KdV on the and 𝕋, J. Amer. Math. Soc 16 (2003), 705–749. | MR 1969209 | Zbl 1025.35025

[5] A. Grünrock, An improved local wellposedness result for the modified KdV-equation, Int. Math. Res. Not. 61 (2004), 3287–3308. | MR 2096258 | Zbl 1072.35161

[6] T. Kappeler and P. Topalov, Global well-posedness of mKdV in L 2 (𝕋,), Comm. Partial Differential Equations 30 (2005), 435–449. | MR 2131061 | Zbl 1080.35119

[7] —, Global well-posedness of KdV in H -1 (𝕋,), Duke Math. J. 135 (2006), 327–360. | Zbl 1106.35081

[8] C. E. Kenig, G. Ponce, and L. Vega, A bilinear estimate with applications to the KdV equation, J. Amer. Math. Soc. 9 (1996), 573–603. | MR 1329387 | Zbl 0848.35114

[9] —, On the ill-posedness of some canonical dispersive equations, Duke Math. J. 106 (2001), 617–633. | MR 1813239 | Zbl 1034.35145

[10] S. Klainerman and M. Machedon, Space time estimates for null forms and the local existence theorem, Comm. Pure Appl. Math. 46 (1993), 1221–1268. | MR 1231427 | Zbl 0803.35095

[11] H. Koch and N. Tzvetkov, Nonlinear wave interactions for the Benjamin-Ono equation, Int. Math. Res. Not. 30 (2005), 1833–1847. | MR 2172940 | Zbl pre02242784

[12] H. Takaoka and Y. Tsutsumi, Well-posedness of the Cauchy problem for the modified KdV equation with periodic boundary condition, Internat. Math. Res. Notices 56 (2004), 3009–3040. | MR 2097834 | Zbl pre02135032

[13] T. Tao, Global well-posedness of the Benjamin-Ono equation in H 1 (), J. Hyperbolic Differ. Equ. 1 (2004), 27–49. | MR 2052470 | Zbl 1055.35104